8384

Robax Platinum Methocarbamol & Ibuprofen

We have noticed that you are in United States of America, this product is available for Canada Only

Unavailable

Clear

Description

Robax Platinum contains two active ingredients: ibuprofen to relieve back pain and methocarbamol to relax tense back muscles. Robax Platinum is the only product of its kind to combine these two active ingredients. Ibuprofen is recognized as the most effective nonprescription pain reliever, and at prescription doses it is also an effective anti-inflammatory medication. Robax Platinum also provides fast effective relief of muscle spasms, strains, and sprains.

Directions:

1 or 2 caplets every 4 to 6 hours, as needed. Do not exceed 6 caplets in 24 hours.

Ingredients:

Medicinal Ingredients:
Each caplet contains Methocarbamol 500 mg, Ibuprofen 200 mg.
Non-Medicinal Ingredients:
FD&C Blue No. 2, ferric oxide (red), hypromellose, magnesium stearate, methylcellulose, microcrystalline cellulose, polyethylene glycol, povidone, sodium lauryl sulfate, sodium starch glycolate.

Precautions:

Keep all medicine safely away from children. Talk to your doctor before you take this medication if you: are taking acetylsalicylic acid (ASA); are taking other products with ibuprofen; are allergic to ASA, salicylates, or anti-inflammatory drugs; are pregnant or nursing; are taking any prescription drug. May cause drowsiness or dizziness. Use caution when operating machinery or motor vehicles. Do not drink alcohol. Do not take more than the recommended dose unless your doctor tells you to. Talk to your doctor if you still have symptoms after 5 days. If you take too much medicine by mistake, call your doctor or Poison Control Centre right away even if you have no symptoms.

Additional information

Options

54 caplets (3×18), 60 caplets, 40 caplets, 18 caplets

Reviews

There are no reviews yet.

Be the first to review “Robax Platinum Methocarbamol & Ibuprofen”

Your email address will not be published. Required fields are marked *

*